# SDR CA090623009

- Difficulty date: June 23, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- System (JASC): 7414 · Magneto/Distributor
- Part: Rotor
- Part number: 4371
- Condition: Mismanufactured
- Location: Magneto
- Part time: 300 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) MAG WAS RECEIVED FOR 500 HR INSP.  WHEN MAG WAS DISASSEMBLED, SMALL NYLON ROTOR GEAR WAS FOUND TO BE SITTING TOO HIGH AND RUBBING AGAINST THE DISTRIBUTOR GEAR.  BOTH GEARS HAD A SMALL AMOUNT OF WEAR AT THE WEB AREA AT THE END OF THE GEAR TEETH.  ROTOR WAS PRESSED INTO THE BRGS APPROX. .015" TO .020" UNTIL IT SEATED PROPERLY AND THE BRGS WERE INSPECTED FOR ROTATION AND ROUGHNESS.  REST OF 500 HR INSP WAS CARRIED OUT AND MAG WAS RETURNED TO SERVICE.
